Hiroshima Mathematical Journal

Eigenfunctions of the Laplacian on a real hyperboloid of one sheet

Kenji Hiraoka, Shuichi Matsumoto, and Kiyosato Okamoto

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 7, Number 3 (1977), 855-864.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206135664

Digital Object Identifier
doi:10.32917/hmj/1206135664

Mathematical Reviews number (MathSciNet)
MR0622203

Zentralblatt MATH identifier
0389.35015

Subjects
Primary: 43A85: Analysis on homogeneous spaces

Citation

Hiraoka, Kenji; Matsumoto, Shuichi; Okamoto, Kiyosato. Eigenfunctions of the Laplacian on a real hyperboloid of one sheet. Hiroshima Math. J. 7 (1977), no. 3, 855--864. doi:10.32917/hmj/1206135664. https://projecteuclid.org/euclid.hmj/1206135664


Export citation

References

  • [1] M. Berger, Les espaces symtriques non compacts, Ann. Sci. ficole Norm. Sup., 74 (1957), 85-177.
  • [2] S. Helgason, Eigenspaces of the laplacian; Integral representations and irreducibility, J. Functional Analysis, 17 (1974), 328-353.
  • [3] M. Kashiwara, A. Kowata, K. Minemura, K. Okamoto, T. Oshima and M. Tanaka, Eigenfunctions of invariant differential operators on a symmetric space, to appear.
  • [4] S. Matsumoto, Boundary value problems on a real hyperboloid of one sheet, to appear.
  • [5] K. Minemura, Eigenfunctions of the laplacian on a real hyperbolic space, J. Math. Soc. Japan, 27 (1975), 82-105.
  • [6] M. Sugiura, Fourier series of smooth functions on compact Lie groups, Osaka J. Math., 8 (1971), 33-47.